CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › Ronald Baker5 › Posts

Posts by Ronald Baker5

5 posts shown.

Psychotropic medication discussion thread in Psychology & Therapy ·
Kevin Nguyen3 said:😉
No worries at all. Honestly, whenever I see a post where I might be able to lend a hand, I'm right here.🙂

Thanks a million; honestly, everything feels a little more manageable with this group around... especially when I'm reading through everyone's advice and personal stories. 😁
Psychotropic medication discussion thread in Psychology & Therapy ·
Paul Newman5 said:Been on Citram for about a month now—exactly three weeks at the prescribed dose. Today was my first day back at work in months, and I felt about half as anxious as usual, even while taking half the dosage of xelex. Since I’m a bit of a hypochondriac, I spent the first week just taking a quarter dose before moving up to the half-dose they want me on until my follow-up next month. Side effects were minimal; maybe around the two or two-and-a-half-week mark I dealt with some sweating, a slight headache, and some stomach pain. Then again, I deal with gastritis, so my stomach is always a weak spot, plus my anxiety tends to spike. Honestly, I don't think Citram is going to turn you into a vegetable; most people on this forum have actually seen improvement. Not sure about anyone else, though.
I had a rough time with it last fall, mostly because my doctor insisted I jump straight onto 10 mg. It hit me so hard I could barely function. Switched doctors since then—this one titrated it slowly, and everything’s fine now. Hopefully you don't deal with unbearable side effects and they actually last. What dose did they put you on? Good luck with the Citram.

For the first four days, I was doing half a 10mg tablet, and then I moved up to the full pill, though I'm only on day two of the full dose as of today. On that first day, I felt pretty nauseous and exhausted, a bit more anxious than usual, and had some waves of heat😁 along with heavy sweating and maybe a slight loss of appetite, though there are still perfectly normal stretches throughout the day. Thanks a lot.🙂
Psychotropic medication discussion thread in Psychology & Therapy ·
redranger2 said:Whether it's Citram or Cipralex (the original formula), I've been on it for six years now, and it honestly saved me from constant panic attacks and anxiety.
As for the side effects I dealt with, I experienced some nausea, drowsiness, and excessive yawning.
That lasted for about three weeks, but once it passed, my concentration and memory actually improved significantly.

I used to be terrified of antidepressants too, but looking back, I actually regret not starting them sooner; I could have saved myself years of unnecessary suffering and misery.

Thanks a lot, man. I've just started taking them, so we'll see how things play out. 😁
I just really hope I don't end up totally wiped out or becoming a "vegetable," which is what people say happens with certain types of antidepressants... thanks again. 😁
Psychotropic medication discussion thread in Psychology & Therapy ·
Kevin Nguyen3 said:You're repeating yourself....🙂
I already told you: take your medication consistently. If you start noticing side effects, talk to your doctor immediately.
Anything else regarding the drug is pretty much trivial—the mechanisms of action, the chemical composition, all that sort of thing.☕

If I'm being repetitive, my bad. 🙂 It’s just the nerves that come with starting something new, so don't hold it against me. 🙂

peace 😁
Psychotropic medication discussion thread in Psychology & Therapy ·
Hey everyone, I just got prescribed 10 mg of Citram today... so I'm curious to hear about your experiences if you've ever dealt with this specific antidepressant
How did your body react to it? Any particular side effects I should be looking out for?

To be honest, I’ve always had a bit of a phobia when it comes to antidepressants, so I’d really value your take—based on what you went through with your own meds, is this something worth trying or should I steer clear?